# SDR SWAA2023100997818

- Difficulty date: September 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 49,352 hours, 25,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 540 BTW BL0 TO LBL 24.75 AT CENTER WING BOX 2023-575202<[01] REPLACED ANGLE LOCATED BS 540 BTW BL0 TO LBL 24.75 AT CENTER WING BOX IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 ITEM 9;[02] REPLACED ANGLE LOCATED BS 540 BTW BL0 TO LBL 24.75 AT CENTER WING BOX IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 ITEM 9
